# SDR REXA201812281326

- Difficulty date: December 12, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK STICK 3 HAS CORROSION, IN THE CABIN.
REMOVED AND REPLACED SEAT TRACK IAW CRJ-900 AMM 53-00-49
